advertisement
Question
Posted by: Anonymous | 2009/04/28

WHAT INCREASES BLOOD CELLS ON MENSTRUATION CYCLE

NEED TO INCREASE MY BLOOD CELLS AS I AM FELLING DIZZY, ON MENSTRUATION CYCLE AND ALSO TAKING WARFARIN. yOUR URGENT RESPONSE WILL BE HIGHLY APPRECIATED.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

DO you mean that you are anaemic? You should check that your warfarin dose is not too high. You can take iron tablets to replace the blood lost.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement